Title: Isoparametric geodesic spheres and a conjecture of osserman concerning the jacobi operator
Authors: Gilkey, P ×
Swann, A
Vanhecke, Lieven #
Issue Date: 1995
Publisher: Oxford univ press united kingdom
Series Title: Quarterly journal of mathematics vol:46 issue:183 pages:299-320
ISSN: 0033-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science